# SDR GLBA20060987

- Difficulty date: August 13, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 23,778 hours, 28,122 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 163
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STRINGER 9R RELIEF HOLE ON FRAME AT F.S. 163.975. MAINTENANCE REPAIRED THE AFFECTED AREA AT FS 163.975  IAW SRM 51-70. REPAIR APPROXIMATELY 5 INCH BY 2INCH. RII INSPECTION COMPLIED WITH IAW TASKCARD 8.2.1.
